[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 13, Issue 1 (9-2019) ::
J. of Stat. Sci. 2019, 13(1): 197-216 Back to browse issues page
A Goodness of Fit Test for Location-Scale Family of Distributions Under Type-II Progressive Censoring
Hossein Nadeb , Hamzeh Torabi
Abstract:   (2973 Views)

In this paper, a general method for goodness of fit test for the location-scale family of distributions under Type-II progressive censoring is presented and its properties are investigated. Then, using Monte Carlo simulation studies, the power of this test is compared with the powers of some existing tests for testing the Gumbel distribution. Finally the proposed test is used for fitting a distribution to a real data set. 

Keywords: Goodness of fit test, location-scale distributions family, Type-II progressive censoring, Monte Carlo simulation.
Full-Text [PDF 202 kb]   (481 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2017/01/20 | Accepted: 2018/06/29 | Published: 2019/02/25
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nadeb H, Torabi H. A Goodness of Fit Test for Location-Scale Family of Distributions Under Type-II Progressive Censoring. J. of Stat. Sci.. 2019; 13 (1) :197-216
URL: http://jss.irstat.ir/article-1-521-en.html


Volume 13, Issue 1 (9-2019) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3937